# SDR UPS99430528

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Condition: Failed
- Location: Mlg Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR DOOR OPENED DURING DESCENT, 3000 FT, 220KTS.  BOTH PRIMARY AND ALTERNATE SHOWED DOOR OPENED.  THE DOOR DID CLOSE AFTER LANDING GEAR WAS EXTENDED.  FOUND BODY RT BODY GEAR DOOR SAFETY VALVE BYPASSING TOG 36550.  REMOVED AND REPLACED BODY GEAR DOOR SAFETY VALVE IAW B747 MM 32-33 -29, (NO HELP) NEEDS RIGG CHECK, PERFORMED CHECK PER MM 32-53-00, JACKED ACFT.  GROUND OPS CHECK GOOD, OK FOR SERVICE.
